MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC LUER GRIPPER; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC LUER GRIPPER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-3271-24
Medical Device Problem Codes Complete Blockage (1094); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: month and year of event have been provided, but day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was a possibility of root blockage as the remaining amount of chemical solution has not decreased.When it was disconnected from the connected disposable pca pump, it was confirmed that chemical solution was leaking from the pump route.There was patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H6: codes were updated.One device was returned for investigation.He sample was prepared for use, and the needle was safely removed from the white cap.The infusion site was then flushed and no difficulties were observed.A free flow through the cannula was observed.The complaint of an occlusion cannot be confirmed nor replicated.The probable cause of the reported problem unknown.All functional test of the device passed.

Brand Name
DELTEC LUER GRIPPER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20471877
Report Number9617604-2024-00806
Device Sequence Number15354335
Product Code FPA
UDI-Device Identifier10610586029882
UDI-Public(01)10610586029882
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072059
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-3271-24
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/30/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown